MAUDE Adverse Event Report: OSARTIS GMBH CARDINAL HEALTH ARTHROPLASTY BONE CEMENT

OSARTIS GMBH CARDINAL HEALTH ARTHROPLASTY BONE CEMENT
Model Number CMT-40-1
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, (b)(6) underwent left-sided total knee replacement surgery performed by dr.(b)(6) at (b)(6) hospital in (b)(6).He was implanted with biomet vanguard components.On (b)(6) 2018, in order to bond these components, dr.(b)(6) utilized the defective cardinal hv bone cement.After the cardinal hv bone cement was implanted, mr.(b)(6) began experiencing severe and persistent pain, discomfort, instability and difficulty ambulating due to aseptic loosening.On (b)(6) 2019, patient underwent revision surgery due to gross loosening of his knee components in his left knee.This surgery was performed by dr.(b)(6) at (b)(6) hospital in (b)(6).In this procedure, dr.(b)(6) assessed the implant components and found "gross loosening of the tibial component." no x-rays are available.No further information have been provided.

Brand Name
CARDINAL HEALTH ARTHROPLASTY BONE CEMENT
Common Device Name
CARDINAL HEALTH ARTHROPLASTY BONE CEMENT
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, 64839
GM  64839
MDR Report Key10527111
Report Number9615014-2020-00011
Device Sequence Number3221918
Product Code LOD
UDI-Device Identifier10885380066511
UDI-Public10885380066511
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberCMT-40-1
Device Catalogue NumberCMT-40-1
Device Lot Number17BA52080
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2020
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOMET VANGARD KNEE SYSTEM
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight70